Jan 08, 2013 - 8:35 pm
Tomorrow is my husbands last chemo (20mg cisplatin/30mgs pacitaxol x 6 weeks) - so we are very happy at least one half of the treatment is coming to a close. Then there are only 5 more rads, done next Tuesday. His issues are with nausea. He's throwing up several times a day... In the morning lots of mucous and it's bloody (sorry to be grafic). Then he's queasy all day and all night. He's using ordanstron and comparing, and has trouble keeping meds down, let alone taking pain meds that have side effects of nausea! So today I ask the doctor, you want him to gain weight, but he can't stop throwing up! Then she says there is nothing else, then talks about a patch for nausea that is much stronger but says not a lot of people like it. The insurance company is having a cow and fighting all nausea drugs because they are all expensive, and she keeps changing doses and meds... We are staying in a hotel during treatment, and the poor guy got sick in the restaurant tonight, fortunately only the staff was aware, he was in the waiters area. I left a nice tip and got him out as soon as he could make it to the elevator.. It just amazes me that there are PDR's full of drugs and the doctors can't work harder at keeping someone more stable.
Anyone have personal experiences with patches for nausea? If so, have an opinion?
the kicker is, she said he'll get a peg if she has to admit him.... And she threatens to due to weight loss, and he's getting daily IV's, and he's trying to eat foods and can swallow them, but she can't medicate the nausea.. So that's his fault how?
one cooked goose...Kari